MathSciNet Relay Station
MathSciNet bibliographic data
MR1952528 14N15 (05E15 14C17 14M15)
Kresch, A.; Tamvakis, H. Double Schubert polynomials and degeneracy loci for the classical groups. Ann. Inst. Fourier (Grenoble) 52 (2002), no. 6, 1681–1727.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement